# SDR UIEA200700229

- Difficulty date: May 7, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 92,606 hours, 18,914 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT MOUNT BULKHEAD FITTING CAP SKIN ATTACH ANGLE STATION 286 BOTH SIDES CRACKED.  THE CHORDS CRACKED FLANGES WERE REMOVED BY TRIMMING PER SRM 51-10-01.  ALL FASTENERS HOLES WERE NDT INSPECTED.  REPAIR FILLERS AND ANGLES WERE INSTALLED ON FORWARD AND AFT SIDES OF THE LEFT AND RIGHT SIDE CHORDS AS PER BOEING MESSAGE 1-320850399-4.
